# SDR IPXA2023120160042

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,649 hours, 15,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 CREW ENTRY DOOR WILL NOT OPEN.SLIDE DISARMS BUT DOOR DISARM LIGHT NOT ILLUMINATED ** OII 2 ** R&R'D L1 DOOR CONT PWR INTLK SWITCH, S1-1090 PER WDM 52-11-01-1. OPS CHECK GOOD.  THIS CLEARS MEL. PLACARD REMOVED.
